Previous |  Up |  Next

Article

Keywords:
arrays of rowwise AANA random variables; complete convergence; Marcinkiewicz–Zygmund type strong law of large numbers; weighted sums
Summary:
In this paper, the authors further studied the complete convergence for weighted sums of arrays of rowwise asymptotically almost negatively associated (AANA) random variables with non-identical distribution under some mild moment conditions. As an application, the Marcinkiewicz-Zygmund type strong law of large numbers for weighted sums of AANA random variables is obtained. The results not only generalize the corresponding ones of Wang et al. [19], but also partially improve the corresponding ones of Huang et al. [8].
References:
[1] Adler, A., Rosalsky, A.: Some general strong laws for weighted sums of stochastically dominated random variables. Stochastic Anal. Appl. 5 (1987), 1-16. DOI 10.1080/07362998708809104 | MR 0882694 | Zbl 0617.60028
[2] Adler, A., Rosalsky, A., Taylor, R. L.: Strong laws of large numbers for weighted sums of random variables in normed linear spaces. Int. J. Math. Math. Sci. 12 (1989), 507-530. DOI 10.1155/s0161171289000657 | MR 1007204
[3] Bai, Z. D., Cheng, P. E.: Marcinkiewicz strong laws for linear statistics. Stat. Probab. Lett., 46(2) (2000), 105-112. DOI 10.1016/s0167-7152(99)00093-0 | MR 1748864 | Zbl 0960.60026
[4] Cai, G. H.: Strong laws for weighted sums of NA random variables. Metrika 68 (2008), 323-331. DOI 10.1007/s00184-007-0160-5 | MR 2448963 | Zbl 1247.60036
[5] Chandra, T. K., Ghosal, S.: Extensions of the strong law of large numbers of Marcinkiewicz and Zygmund for dependent variables. Acta Math. Hung. 71 (1996), 4, 327-336. DOI 10.1007/bf00114421 | MR 1397560 | Zbl 0853.60032
[6] Chandra, T. K., Ghosal, S.: The strong law of large numbers for weighted averages under dependence assumptions. J. Theor. Probab. 9 (1996), 3, 797-809. DOI 10.1007/bf02214087 | MR 1400599 | Zbl 0857.60021
[7] Hu, X. P., Fang, G. H., Zhu, D. J.: Strong convergence properties for asymptotically almost negatively associated sequence. Discrete Dyn. Nat. Soc. 2012 (2012), 1-8. DOI 10.1155/2012/562838 | MR 2993321 | Zbl 1257.62066
[8] Huang, H. W., Deng, G. M., Zhang, Q. X., Jiang, Y. Y.: On the strong convergence for weighted sums of asymptotically almost negatively associated random variables. Kybernetika 50 (2014), 3, 393-407. DOI 10.14736/kyb-2014-3-0393 | MR 3245537 | Zbl 1301.60030
[9] Huang, H. W., Wang, D. C.: A note on the strong limit theorem for weighted sums of sequences of negatively dependent random variables. J. Inequal. Appl. 2012 (2012), 1, 233. DOI 10.1186/1029-242x-2012-233 | MR 3017300 | Zbl 1280.60022
[10] Jing, B. Y., Liang, H. Y.: Strong limit theorems for weighted sums of negatively associated random variables. J. Theor. Probab. 21 (2008), 4, 890-909. DOI 10.1007/s10959-007-0128-4 | MR 2443640 | Zbl 1162.60008
[11] Joag-Dev, K., Proschan, F.: Negative association of random variables, with applications. Ann. Statist. 11 (1983), 1, 286-295. DOI 10.1214/aos/1176346079 | MR 0684886 | Zbl 0508.62041
[12] Ko, M. H., Kim, T. S., Lin, Z. Y.: The Hàjeck-Rènyi inequality for the AANA random variables and its applications. Taiwan. J. Math. 9 (2005), 1, 111-122. MR 2122907
[13] Shen, A. T., Wu, R. C.: Strong convergence results for weighted sums of $\tilde{\rho }$-mixing random variables. J. Inequal. Appl. 2013 (2013), 1, 327. DOI 10.1186/1029-242x-2013-327 | MR 3081708 | Zbl 1287.60040
[14] Shen, A. T., Wu, R. C.: Strong and weak convergence for asymptotically almost negatively associated random variables. Discrete Dyn. Nat. Soc. 2013 (2013), 1-7. DOI 10.1155/2013/235012 | MR 3037709 | Zbl 1269.60036
[15] Shen, A. T., Wu, R. C.: Strong convergence for sequences of asymptotically almost negatively associated random variables. Stochastics 86 (2014), 2, 291-303. DOI 10.1080/17442508.2013.775289 | MR 3180038 | Zbl 1312.60024
[16] Sung, S. H.: On the strong convergence for weighted sums of random variables. Stat. Pap. 52 (2011), 447-454. DOI 10.1007/s00362-009-0241-9 | MR 2795891 | Zbl 1247.60041
[17] Sung, S. H.: On the strong convergence for weighted sums of ${{\rho }^{*}}$-mixing random variables. Stat. Pap. 54 (2013), 773-781. DOI 10.1007/s00362-012-0461-2 | MR 3072900
[18] Tang, X. F.: Some strong laws of large numbers for weighted sums of asymptotically almost negatively associated random variables. J. Inequal. Appl. 2013 (2013), 1, 4. DOI 10.1186/1029-242x-2013-4 | MR 3017340 | Zbl 1283.60052
[19] Wang, X. J., Hu, S. H., Yang, W. Z.: Complete convergence for arrays of rowwise asymptotically almost negatively associated random variables. Discrete Dyn. Nat. Soc. 2011 (2011), 1-11. DOI 10.1155/2011/717126 | MR 2846463 | Zbl 1235.60026
[20] Wang, X. J., Hu, S. H., Yang, W. Z., Wang, X. H.: On complete convergence of weighted sums for arrays of rowwise asymptotically almost negatively associated random variables. Abstr. Appl. Anal. 2012 (2012), 1-15. DOI 10.1155/2012/315138 | MR 2947673 | Zbl 1253.60044
[21] Wang, X. J., Li, X. Q., Yang, W. Z., Hu, S. H.: complete convergence for arrays of rowwise weakly dependent random variables. Appl. Math. Lett. 25 (2012), 11, 1916-1920. DOI 10.1016/j.aml.2012.02.069 | MR 2957779 | Zbl 1251.60025
[22] Wang, X. H., Shen, A. T., Li, X. Q.: A note on complete convergence of weighted sums for array of rowwise AANA random variables. J. Inequal. Appl. 2013 (2013), 1, 359. DOI 10.1186/1029-242x-2013-359 | MR 3101914 | Zbl 1295.60038
[23] Wang, Y. B., Yan, J. G., Cheng, F. Y., Su, C.: The strong law of large numbers and the law of the iterated logarithm for product sums of NA and AANA random variables. Southeast Asian Bull. Math. 27 (2003), 2, 369-384. MR 2046474 | Zbl 1061.60031
[24] Yang, W. Z., Wang, X. J., Ling, N. X., Hu, S. H.: On complete convergence of moving average process for AANA sequence. Discrete Dyn. Nat. Soc. 2012 (2012), 1-24. DOI 10.1155/2012/863931 | MR 2923400 | Zbl 1247.60043
[25] Yuan, D. M., An, J.: Rosenthal type inequalities for asymptotically almost negatively associated random variables and applications. Sci. China. Ser. A 52 (2009), 9, 1887-1904. DOI 10.1007/s11425-009-0154-z | MR 2544995 | Zbl 1184.62099
[26] Yuan, D. M., An, J.: Laws of large numbers for Cesàro alpha-integrable random variables under dependence condition AANA or AQSI. Acta Math. Sinica., English Ser. 28 (2012), 6, 1103-1118. DOI 10.1007/s10114-012-0033-3 | MR 2916326 | Zbl 1252.60031
[27] Zhou, X. C., Tan, C. C., Lin, J. G.: On the strong laws for weighted sums of ${{\rho }^{*}}$-mixing random variables. J. Inequal. Appl. 2011 (2011), 1, 157816. DOI 10.1155/2011/157816 | MR 2775040 | Zbl 1216.60026
Partner of
EuDML logo